Limit theorems for solutions of stochastic equations with periodic coefficients

Authors

  • S. Ya. Makhno

Abstract

We prove theorems on the behavior of solutions of stochastic equations with periodic coefficients and integral functionals of these solutions as time infinitely increases.

Published

25.02.1995

Issue

Section

Research articles

How to Cite

Makhno, S. Ya. “Limit Theorems for Solutions of Stochastic Equations With Periodic Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 2, Feb. 1995, pp. 236–241, https://umj.imath.kiev.ua/index.php/umj/article/view/5408.